Schauder estimates for an integro-differential equation with applications to a nonlocal Burgers equation

Type de document :
Article dans une revue
Annales de la Faculté des Sciences de Toulouse. Mathématiques., Université Paul Sabatier _ Cellule Mathdoc 2018, 27 (4), pp.667-677
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-02006014
Contributeur : Cyril Imbert <>
Soumis le : lundi 4 février 2019 - 12:42:58
Dernière modification le : jeudi 7 février 2019 - 17:26:34

Identifiants

  • HAL Id : hal-02006014, version 1

Collections

Citation

Cyril Imbert, Tianling Jin, Roman Shvydkoy. Schauder estimates for an integro-differential equation with applications to a nonlocal Burgers equation. Annales de la Faculté des Sciences de Toulouse. Mathématiques., Université Paul Sabatier _ Cellule Mathdoc 2018, 27 (4), pp.667-677. 〈hal-02006014〉

Partager

Métriques

Consultations de la notice

9